# SDR DHL2001712513

- Difficulty date: February 3, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NR 3 ENGINE THRUST REVERSER FWD FAIRING 1.0 INCH CRACK AT 3 O CLOCK.  PERFORMED STOP DRILL IAW SRM 51-10-1, PAGE 6B.  INSPECTED DOUBLER WITH ALCLAD 2024, T3, 0.032 INCH IAW SRM 51-40, PAGE 1.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED DOUBLER WITH ALCLAD IAW SRM 51-40, PAGE 1.  (NON-ROUTINE CARD 1476).
